How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita
Dr.Amita, Doctor
Category: Medical
Satisfied Customers: 2127
Experience:  MD.Extensive knowledge of medicine.Faculty at a leading tertiary care teaching hospital.
20638885
Type Your Medical Question Here...
Dr.Amita is online now

I have a problem with my penis, for about two weeks now I

Resolved Question:

Hi there. I have a problem with my penis, for about two weeks now I have this rash like redness under the tip of my penis and the foresking got swallen so it is very hard to pull it off and back on. I have been using thrush cream called calesten (I think that's the name) for almost two weeks but with no results and for the last two days I have developed red spots on my penis and all over the body. I am not sure if that can be connected
Submitted: 1 year ago.
Category: Medical
Expert:  Dr.Amita replied 1 year ago.

Thanks for your question.

You are probably suffering from a condition known as balanposthitis .This is inflammation of the glans and foreskin.

Fungal infection is only one of the possible causes though the most common one.About one third of such cases are due to non fungal causes.Bacterial infection is other possible cause and canesten does not treat bacterial infection in any way.

You need to have this examined by a doctor who can prescribe the required anti bacterial cream and also steroid for local application which is expected to help decrease the inflammation.

The spots you have developed seem to be unrelated to this condition of balanoposthitis.

Dr.Amita and 5 other Medical Specialists are ready to help you